| Model Number |
MR8-AS10-R |
| Medical Device Problem Codes |
Overheating of Device (1437); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that drill overheating and its making strange noise issue was confirmed.The likely cause of failure is identified as the bearing was loose at tube distal that causes too much vibration and noise.It was also noted that vague tube markings that need etching.This regulatory report is being submitted due to retrospective review through capa 672570.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the drill was overheating and its making strange noise prior to the procedure.It was reported that there was no patient involvement.